Posted by: Sunshine | 2008-12-10

Provera/Clomid and light periods

Hi Doc

My previous cycle started on 29th October and before it started, my doc prescribed Provera and told me to take it that day. I called to tell her i stared bleeding on my own and she said i must still take them so i did. i was advised that my period would start again once i finished the course but it only stared on Sunday 7th - after a 39 day cycle.

i am trying to conceive and my Gynae prescribed Clomid which i have been waiting to take. My period now however is very light and is just about over - will this have a negative affect on the clomid? will my uterine lining be thick enough to sustain a pregnancy should it happen now with the Clomid, which i will start tomorrow, being day 5 of my current cycle.

Any advice would be appreciated and have a great day

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should take the CLomid. The uterine lining is always thin just after a period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.